Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stopped betablocker after pulse rate becomes low. Pulse rate increases, high BP after returning from toilet. Reason?

I had undergone bypass surgery in2004. Recently doctor stopped beta blocker as pulse rate was very low to 50. I am prescribed blood pressure tablet and for emergency beta blocker concore 1.25 mg. After going to toilet my pulse rate goes up to 90 and blood pressure 140/70 I am fine after 1 hr. but when pulse rate goes near 100 and BP 160/60 I take concore.why pulse rate go up after returning from toilet?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi ,
Welcome to HCM ,
while passing motion if you strain it will cause extra burden on heart and it will cause raise in BP and tachycardia ,
i would like to suggest never ever strain while passing motion / during toilet ,
make sure that you should not have constipation any time ,
to prevent constipation take more green leafy vegetables , high fiber diet , fresh fruits , adequate water,
be in regular follow up with your cardiologist and adjust medicine as per his advice .
Take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor